SCOAP3 Repository 11 records found  1 - 10nextSearch took 0.02 seconds. 
1. The fuzzy 4-hyperboloid Hn4 and higher-spin in Yang–Mills matrix models / Sperling, Marcus ; Steinacker, Harold C.
We consider the SO(4,1) -covariant fuzzy hyperboloid Hn4 as a solution of Yang–Mills matrix models, and study the resulting higher-spin gauge theory. [...]
Published in Nuclear Physics B 941 (2019) 680-743 10.1016/j.nuclphysb.2019.02.027
Fulltext: Download fulltextXML Download fulltextPDF;
2. Resolutions of nilpotent orbit closures via Coulomb branches of 3-dimensional N = 4 $$ \mathcal{N}=4 $$ theories / Hanany, Amihay ; Sperling, Marcus
The Coulomb branches of certain 3-dimensional N = 4 $$ \mathcal{N}=4 $$ quiver gauge theories are closures of nilpotent orbits of classical or exceptional Lie algebras. [...]
Published in JHEP 1808 (2018) 189 10.1007/JHEP08(2018)189 arXiv:1806.01890
Fulltext: Download fulltextXML Download fulltextPDF (PDFA);
3. Discrete quotients of 3-dimensional N = 4 $$ \mathcal{N}=4 $$ Coulomb branches via the cycle index / Hanany, Amihay ; Sperling, Marcus
The study of Coulomb branches of 3-dimensional N = 4 $$ \mathcal{N}=4 $$ gauge theories via the associated Hilbert series, the so-called monopole formula, has been proven useful not only for 3-dimensional theories, but also for Higgs branches of 5 and 6-dimensional gauge theories with 8 supercharges. [...]
Published in JHEP 1808 (2018) 157 10.1007/JHEP08(2018)157 arXiv:1807.02784
Fulltext: Download fulltextXML Download fulltextPDF (PDFA);
4. Intersecting branes, Higgs sector, and chirality from N $$ \mathcal{N} $$ = 4 SYM with soft SUSY breaking / Sperling, Marcus ; Steinacker, Harold
We consider SU( N ) N $$ \mathcal{N} $$ = 4 super Yang-Mills with cubic and quadratic soft SUSY breaking potential, such that the global SU(4) R is broken to SU(3) or further. [...]
Published in JHEP 1804 (2018) 116 10.1007/JHEP04(2018)116 arXiv:1803.07323
Fulltext: Download fulltextXML Download fulltextPDF (PDFA);
5. Instantons on Calabi-Yau and hyper-Kähler cones / Geipel, Jakob ; Sperling, Marcus
The instanton equations on vector bundles over Calabi-Yau and hyper-Kähler cones can be reduced to matrix equations resembling Nahm’s equations. [...]
Published in JHEP 1710 (2017) 103 10.1007/JHEP10(2017)103 arXiv:1709.01944
Fulltext: Download fulltextXML Download fulltextPDF (PDFA);
6. Algebraic properties of the monopole formula / Hanany, Amihay ; Sperling, Marcus
The monopole formula provides the Hilbert series of the Coulomb branch for a 3-dimensional N = 4 $$ \mathcal{N}=4 $$ gauge theory. [...]
Published in JHEP 1702 (2017) 023 10.1007/JHEP02(2017)023 arXiv:1611.07030
Fulltext: Download fulltextXML Download fulltextPDF (PDFA);
7. Coulomb branches for rank 2 gauge groups in 3 d N = 4 $$ \mathcal{N}=4 $$ gauge theories / Hanany, Amihay ; Sperling, Marcus
The Coulomb branch of 3-dimensional N = 4 $$ \mathcal{N}=4 $$ gauge theories is the space of bare and dressed BPS monopole operators. [...]
Published in JHEP 1608 (2016) 016 10.1007/JHEP08(2016)016 arXiv:1605.00010
Fulltext: Download fulltextXML Download fulltextPDF (PDFA);
8. Instantons on Calabi–Yau cones / Sperling, Marcus
The Hermitian Yang–Mills equations on certain vector bundles over Calabi–Yau cones can be reduced to a set of matrix equations; in fact, these are Nahm-type equations. [...]
Published in Nuclear Physics B (2015) 10.1016/j.nuclphysb.2015.10.014
Fulltext: Download fulltextPDF Download fulltextXML Download fulltextPDF (PDFA);
9. Sasakian quiver gauge theories and instantons on cones over lens 5-spaces / Lechtenfeld, Olaf ; Popov, Alexander D. ; Sperling, Marcus ; Szabo, Richard J.
We consider SU(3) -equivariant dimensional reduction of Yang–Mills theory over certain cyclic orbifolds of the 5-sphere which are Sasaki–Einstein manifolds. [...]
Published in Nuclear Physics B (2015) 10.1016/j.nuclphysb.2015.09.001
Fulltext: Download fulltextXML Download fulltextPDF Download fulltextPDF (PDFA);
10. Instantons on conical half-flat 6-manifolds / Bunk, Severin ; Lechtenfeld, Olaf ; Popov, Alexander ; Sperling, Marcus
We present a general procedure to construct 6-dimensional manifolds with SU(3)-structure from SU(2)-structure 5-manifolds. [...]
Published in JHEP 1501 (2015) 030 10.1007/JHEP01(2015)030 arXiv:1409.0030
Fulltext: Download fulltextXML Download fulltextPDF (PDFA);

SCOAP3 Repository : 11 records found   1 - 10next
Interested in being notified about new results for this query?
Subscribe to the RSS feed.